MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 03R89-24
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a1: patient identifier complete entry sid: (b)(6).All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a result mismatch for two patient samples by the alinity ci-series system control module and the aliniq ams software.The customer reported that an incorrect microalbumin result for sid: (b)(6) was released by the alinity ci-series system control module into the aliniq ams software for a patient.On (b)(6) 2025, sid: (b)(6) generated a microalbumin result of <5.0 mg/l, which was released into the aliniq ams software.The next sample, sample id: (b)(6), generated a microalbumin result of 28.5 mg/l, which was released into the aliniq ams software under sid: (b)(6).Consequently, the microalbumin result for sid: (b)(6) was reported out of the lab as 28.5 mg/l (incorrect result) instead of <5.0 mg/l (correct result).The customer has since amended the patient report.The abbott service team was unable to determine if the issue was caused by the aliniq ams software or the alinity ci-series system control module, so this incident will be reported under both products.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Fields d3 email and g1 mfg site email updated.The complaint investigation for mismatch in microalbumin test results on the aliniq ams software included a review of data and information provided by the customer, search for similar complaints, ticket trending review, and labeling review.A review of labeling and historical data was done, and both were adequate, with no increase in complaint activity.Log analysis and investigation by the ams technical experts confirmed the occurrence and indicated a potential issue in the transmission of results from the alinity analyzer.This subsequently led to incorrect reporting by the ams.However, this could not be confirmed, as the ssd drive on alinity scm was not available for further investigation.The abbott personnel restored the alinity_ci.Dll driver (4.0.3.0) to its previous version, which resolved the issue.Based on all available information and abbott diagnostics' complaint investigation, no systemic issue or product deficiency of aliniq ams software, version 2.10, was identified.
 
Event or Problem Description
The customer observed a result mismatch for two patient samples by the alinity ci-series system control module and the aliniq ams software.The customer reported that an incorrect microalbumin result for sid (b)(6) was released by the alinity ci-series system control module into the aliniq ams software for a patient.On (b)(6) 2025, sid (b)(6) generated a microalbumin result of <5.0 mg/l, which was released into the aliniq ams software.The next sample, sample id (b)(6), generated a microalbumin result of 28.5 mg/l, which was released into the aliniq ams software under sid (b)(6).Consequently, the microalbumin result for sid (b)(6) was reported out of the lab as 28.5 mg/l (incorrect result) instead of <5.0 mg/l (correct result).The customer has since amended the patient report.The abbott service team was unable to determine if the issue was caused by the aliniq ams software or the alinity ci-series system control module, so this incident will be reported under both products.There was no impact to patient management reported.

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21294803
Report Number3004032053-2025-00003
Device Sequence Number18473611
Product Code JQP
UDI-Device Identifier00380740145125
UDI-Public(01)00380740145125(10)2.10
Combination Product (Y/N)N
Initial Reporter CountryTC
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R89-24
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by Manufacturer03/06/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown